MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTIFLEX; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION OPTIFLEX; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063903010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an optiflex retrieval basket was used in the kidney during a ureteroscopy procedure performed on an unknown date.During procedure, a tip of the basket broke off and had to be retrieve from the patient.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the reported date of (b)(6) 2022.The complainant was unable to report the device brand name, upn and lot number; therefore, the manufacture date and expiration date are unknown.(b)(4).

Brand Name
OPTIFLEX
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key15594478
Report Number3005099803-2022-06045
Device Sequence Number14035581
Product Code FFL
UDI-Device Identifier08714729772859
UDI-Public08714729772859
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063903010
Device Catalogue Number390-301
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/20/2022
Initial Report FDA Received Date10/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown